View : 21 Download: 0

Asymptotic theory for the empirical Haezendonck-Goovaerts risk measure

Title
Asymptotic theory for the empirical Haezendonck-Goovaerts risk measure
Authors
Ahn J.Y.Shyamalkumar N.D.
Ewha Authors
안재윤
SCOPUS Author ID
안재윤scopus
Issue Date
2014
Journal Title
Insurance: Mathematics and Economics
ISSN
0167-6687JCR Link
Citation
vol. 55, no. 1, pp. 78 - 90
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Abstract
Conditional tail expectation (CTE); Empirical CTE; Orlicz premium; Tail value-at-Risk (T-VaR)
DOI
10.1016/j.insmatheco.2013.12.003
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE